# SDR DL757021287

- Difficulty date: November 1, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N601DL
- Make and model: Boeing 757232
- Aircraft serial: 22808
- Aircraft time: 57,311 hours, 31,311 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N35212
- Condition: Corroded
- Location: Fs 740, S-28
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / FS 715-740 / STRG. 28L-28R :              CORROSION REPAIR AT LWR VHF ANTENNAL CUTOUT                 THE FUSLEAGE SKIN WAS FOUND WITH AREAS OF CORROSION AROUND  THE LOWER VHF ANTENNA CUTOUT BETWEEN FS 715 & 740 AND       BETWEEN STRINGERS 28L & 28R.  THE CUTOUT WAS ENLARGED TO    REMOVE THE CORROSION AND THE AREA REPAIRED WITH 2 EXTERNAL  ALUMINUM REPAIR DOUBLERS PER ER/A 383860-14, REV A.
